# SDR FDEA201112155281

- Difficulty date: December 15, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 6,799 hours, 3,598 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, BOTH CTR TANK PUMPS FAULTED FOLLOWED BY LT OUTER TANK QTY WINDING DOWN TO ZERO.  SUMPED ALL TANKS AND FOUND SOME WATER IN LT OUTER TANK ONLY. ENTIRE TIME TRANSFERING FUEL OUT OF LT OUTER TANK AND QTY INDICATION WER STABLE.  SUMPED LT OUTER TANK AGAIN, NO FURTHER WATER FOUND. FUELED TANK WITH QTY INDICATION STABLE. 4760 LBS METERED.  COMPUTED FUEL IS ACCURATE TO INDICATED FUEL. CARRIED OUT FUEL PUMP AND PUMP LOW PRESSURE WARNING SYSTEMS TESTS IAW AMM 28-21-00-05-03.  NO FAULTS FOUND.  PERFORMED BITE CHECK PER MM 28-42-00-05-01.  CHECKED  GOOD.  NO FUEL QTY FAULTS NOTED.  DRAINED AND FILLED TO KNOWN QUANTITIES SEVERAL TIMES.  ALL INDICATIONS NORMAL. CHECKED QTY WITH STICK READINGS AND CHECKED GOOD.
